Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decay and growth for a nonlinear parabolic difference equation


Authors: Sergiu Hart and Benjamin Weiss
Journal: Proc. Amer. Math. Soc. 133 (2005), 2613-2620
MSC (2000): Primary 35K15, 35K55, 39A05; Secondary 60J10
Published electronically: April 19, 2005
MathSciNet review: 2146206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a difference equation analogue of the decay-of-mass result for the nonlinear parabolic equation $u_{t}=\Delta u+\mu \vert\nabla u\vert$ when $\mu <0,$ and a new growth result when $\mu>0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35K15, 35K55, 39A05, 60J10

Retrieve articles in all journals with MSC (2000): 35K15, 35K55, 39A05, 60J10


Additional Information

Sergiu Hart
Affiliation: Institute of Mathematics, Department of Economics, and Center for the Study of Rationality, Feldman Building, Givat Ram Campus, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel
Email: hart@huji.ac.il

Benjamin Weiss
Affiliation: Institute of Mathematics, and Center for the Study of Rationality, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel
Email: weiss@math.huji.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08052-4
PII: S 0002-9939(05)08052-4
Received by editor(s): January 28, 2004
Received by editor(s) in revised form: March 27, 2004
Published electronically: April 19, 2005
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.